PediaCare Infant's Pain Reliever/Fever Reducer IB Ibuprofen Concentrated Oral Suspension, Dye-Free Berry Flavor 1 fl oz (30 ml)
- Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.
- Symptoms include: Hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, and blisters.
- This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the child:
- Has had stomach ulcers or bleeding problems.
- Takes a blood thinning (anticoagulant) or steroid drug.
- Takes other drugs containing a prescription or nonprescriptrion NSAIDs.
- Takes more or for a longer time than directed.